# SDR DALA1118800136

- Difficulty date: February 18, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 23146
- Aircraft time: 61,335 hours, 26,886 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 311T31561
- Part serial: 000558
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

767 SIP MOD (GE ENGINE)-RT WING (01EA) FASTENER HOLE ON NR 2 STRUT STRAP ,CHORD P/N :311T3156-1 FOUND GOUGED WHEN ACCOMPLISHING SB 767-54-0081 FIG 7 OPEN HOLE.  HFEC INSPECTION, DAMAGED FASTENER HOLE 01 EA AT NR 2 PYLON I/B FWD   MOST HOLE COMMON TO MID SPAR FITTING & HORIZONTAL CHORD REPAIRED PER ER/A488815-14AD.
